BibTeX record journals/fss/BuckleyF99a

download as .bib file

@article{DBLP:journals/fss/BuckleyF99a,
  author    = {James J. Buckley and
               Thomas Feuring},
  title     = {Introduction to fuzzy partial differential equations},
  journal   = {Fuzzy Sets and Systems},
  volume    = {105},
  number    = {2},
  pages     = {241--248},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0165-0114(98)00323-6},
  doi       = {10.1016/S0165-0114(98)00323-6},
  timestamp = {Sun, 28 May 2017 13:17:55 +0200},
  biburl    = {https://dblp.org/rec/journals/fss/BuckleyF99a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics